Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Constipation, Pimples After Masturbation, Nervous Weakness Due To Frequent Erections, Eases With Triphala. Suggestions?

hi iam 21 male and i get problem of constipation and pimples after masturbation and i think i have nervous weakneess as i get penis errrection many times a day . its very difficult to control.i also get vomiting feeling . i used to take triphala which makes things some better and omnesec rd capsules .i also have some sinustis.i got fever also due to constipation nothing works other than triphala.
Fri, 2 Nov 2012
Report Abuse
  User's Response
's  Response
Hello.



Please start taking the following medicine/advice and you will be fine:



1. ABHAYARISHTAM: Take 20 ml (4 spoons) of the syrup twice daily - morning and evening - after food.

2. Drink plenty of water/fruit juice/tender coconut.

3. Avoid Non-veg food.

4. Include lots of fruits and vegetables in diet.



Hope it helps.

Regards,

Dr Gautham
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Triphala


Loading Online Doctors....
Constipation, Pimples After Masturbation, Nervous Weakness Due To Frequent Erections, Eases With Triphala. Suggestions?

Hello. Please start taking the following medicine/advice and you will be fine: 1. ABHAYARISHTAM: Take 20 ml (4 spoons) of the syrup twice daily - morning and evening - after food. 2. Drink plenty of water/fruit juice/tender coconut. 3. Avoid Non-veg food. 4. Include lots of fruits and vegetables in diet. Hope it helps. Regards, Dr Gautham